Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 81, Number 278

All articles in this issue are freely accessible.

Convergence and optimality of adaptive edge finite element methods for time-harmonic Maxwell equations
Liuqiang Zhong, Long Chen, Shi Shu, Gabriel Wittum and Jinchao Xu.
Math. Comp. 81 (2012), 623-642
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hodge decomposition for divergence-free vector fields and two-dimensional Maxwell’s equations
S. C. Brenner, J. Cui, Z. Nan and L.-Y. Sung.
Math. Comp. 81 (2012), 643-659
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Galerkin and streamline diffusion finite element methods on a Shishkin mesh for a convection-diffusion problem with corner singularities
Sebastian Franz, R. Bruce Kellogg and Martin Stynes.
Math. Comp. 81 (2012), 661-685
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Discontinuous Galerkin finite element heterogeneous multiscale method for elliptic problems with multiple scales
Assyr Abdulle.
Math. Comp. 81 (2012), 687-713
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Error self-canceling of a difference scheme maintaining two conservation laws for linear advection equation
Cui Yanfen and Mao De-kang.
Math. Comp. 81 (2012), 715-741
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Best approximation property in the $W^1_{\infty }$ norm for finite element methods on graded meshes
A. Demlow, D. Leykekhman, A. H. Schatz and L. B. Wahlbin.
Math. Comp. 81 (2012), 743-764
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Optimal convergence estimates for the trace of the polynomial $L^2$-projection operator on a simplex
Alexey Chernov.
Math. Comp. 81 (2012), 765-787
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Adaptive multiresolution analysis based on anisotropic triangulations
Albert Cohen, Nira Dyn, Frédéric Hecht and Jean-Marie Mirebeau.
Math. Comp. 81 (2012), 789-810
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Greedy bisection generates optimally adapted triangulations
Jean-Marie Mirebeau and Albert Cohen.
Math. Comp. 81 (2012), 811-837
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The generalized polarization tensors for resolved imaging Part II: Shape and electromagnetic parameters reconstruction of an electromagnetic inclusion from multistatic measurements
Habib Ammari, Hyeonbae Kang, Eunjoo Kim and June-Yub Lee.
Math. Comp. 81 (2012), 839-860
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the convergence rates of Legendre approximation
Haiyong Wang and Shuhuang Xiang.
Math. Comp. 81 (2012), 861-877
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Design of rational rotation–minimizing rigid body motions by Hermite interpolation
Rida T. Farouki, Carlotta Giannelli, Carla Manni and Alessandra Sestini.
Math. Comp. 81 (2012), 879-903
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Matricial filters and crystallographic composite dilation wavelets
Jeffrey D. Blanchard and Ilya A. Krishtal.
Math. Comp. 81 (2012), 905-922
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Tractability index of hybrid equations for circuit simulation
Satoru Iwata, Mizuyo Takamatsu and Caren Tischendorf.
Math. Comp. 81 (2012), 923-939
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Ergodic scales in fractal measures
Palle E. T. Jorgensen.
Math. Comp. 81 (2012), 941-955
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Series expansions of symmetric elliptic integrals
Toshio Fukushima.
Math. Comp. 81 (2012), 957-990
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Inequalities for zeros of Jacobi polynomials via Obrechkoff’s theorem
Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and Fernando R. Rafaeli.
Math. Comp. 81 (2012), 991-1004
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The generating function for the Dirichlet series $L_m(s)$
William Y. C. Chen, Neil J. Y. Fan and Jeffrey Y. T. Jia.
Math. Comp. 81 (2012), 1005-1023
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Explicit upper bounds for the remainder term in the divisor problem
D. Berkane, O. Bordellès and O. Ramaré.
Math. Comp. 81 (2012), 1025-1051
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An improved upper bound for the argument of the Riemann zeta-function on the critical line
Timothy Trudgian.
Math. Comp. 81 (2012), 1053-1061
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On classifying Minkowskian sublattices
Wolfgang Keller, Jacques Martinet and Achill Schürmann; with an Appendix by Mathieu Dutour Sikirić.
Math. Comp. 81 (2012), 1063-1092
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the number of isogeny classes of pairing-friendly elliptic curves and statistics of MNT curves
Jorge Jiménez Urroz, Florian Luca and Igor E. Shparlinski.
Math. Comp. 81 (2012), 1093-1110
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The maximal rank of elliptic Delsarte surfaces
Bas Heijne.
Math. Comp. 81 (2012), 1111-1130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Constructing elliptic curves over finite fields with prescribed torsion
Andrew V. Sutherland.
Math. Comp. 81 (2012), 1131-1147
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Explicit computations on the desingularized Kummer surface
V. G. Lopez Neumann and Constantin Manoil.
Math. Comp. 81 (2012), 1149-1161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Efficient computation of Castelnuovo-Mumford regularity
Amir Hashemi.
Math. Comp. 81 (2012), 1163-1177
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the computation of local components of a newform
David Loeffler and Jared Weinstein.
Math. Comp. 81 (2012), 1179-1200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Modular polynomials via isogeny volcanoes
Reinier Bröker, Kristin Lauter and Andrew V. Sutherland.
Math. Comp. 81 (2012), 1201-1231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Deterministic methods to find primes
Terence Tao, Ernest Croot III and Harald Helfgott.
Math. Comp. 81 (2012), 1233-1246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions